# SDR DALA1110151810

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 37,783 hours, 9,987 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Defective
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, IN-FLIGHT REPORTED A BRIEF ACRID ODOR IN THE FWD CABIN. DUE TO THE INABILITY TO IDENTIFY THE SOURCE OF THE ODOR, THE RAM TEAM ELECTED TO BRING THE  FLIGHT BACK TO DEPARTURE FOR MX EVALUATION.  MX  FOUND THE L1 DOOR HEATER DEFECTIVE AND REPLACED IT. ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
